Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/57298
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKan, H.en
dc.contributor.authorLi, X.en
dc.contributor.authorShen, H.en
dc.date.issued2009en
dc.identifier.citationScience in China. Series F: Information Sciences, 2009; 52(5):797-803en
dc.identifier.issn1009-2757en
dc.identifier.issn1862-2836en
dc.identifier.urihttp://hdl.handle.net/2440/57298-
dc.description.statementofresponsibilityKan HaiBin, Li XueFei and Shen Hongen
dc.language.isoenen
dc.publisherZhongguo Kexue Zazhisheen
dc.subjectatomic spans; trellises; tail-biting trellises; minimal span form; biproper p-basesen
dc.titleThe generalization of some trellis properties of linear codes to group codesen
dc.typeJournal articleen
dc.identifier.rmid0020090678en
dc.identifier.doi10.1007/s11432-009-0096-7en
dc.identifier.pubid38907-
pubs.library.collectionComputer Science publicationsen
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
dc.identifier.orcidShen, H. [0000-0002-3663-6591]en
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.